Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 253, NWS Shreveport, LA

November 29, 20164 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 7:27 PM CST for 4 parishes in Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2016, 7:27 PM CST (01:27 UTC)
Expired
Nov 29, 2016, 8:00 PM CST
In force
33 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 170 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 1:48 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2296 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS54 KSHV 300127
SVRSHV
LAC049-061-073-111-300200-
/O.NEW.KSHV.SV.W.0253.161130T0127Z-161130T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 800 PM CST

* AT 727 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  SOUTHWEST OF CLAIBORNE...MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
  BROWNSVILLE-BAWCOMVILLE...STERLINGTON...EROS...DREW...FAIRBANKS...
  PERRYVILLE...CALHOUN...LOCH LOMON...FOLKSVILLE...CHENIERE...ROCKY
  BRANCH...MINERAL SPRINGS...CADERVILLE...GUTHRIE AND DESHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3261 9193 3258 9192 3237 9243 3250 9251
      3277 9206 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9202
      3271 9197 3268 9197 3266 9194 3267 9192
      3266 9191
TIME...MOT...LOC 0127Z 238DEG 54KT 3247 9238 

HAIL...1.00IN
WIND...60MPH
 
$$

20
1 follow-up statement
192 
WWUS54 KSHV 300149
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CST TUE NOV 29 2016

LAC049-061-111-300158-
/O.CAN.KSHV.SV.W.0253.000000T0000Z-161130T0200Z/
JACKSON LA-UNION LA-LINCOLN LA-
749 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON...
SOUTHEASTERN UNION AND SOUTHEASTERN LINCOLN PARISHES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3261 9193 3258 9192 3249 9214 3261 9218
      3268 9213 3269 9209 3272 9207 3269 9205
      3270 9204 3271 9204 3270 9202 3271 9197
      3268 9197 3266 9194 3267 9192 3266 9191
TIME...MOT...LOC 0148Z 238DEG 54KT 3264 9205 

$$

LAC073-300200-
/O.CON.KSHV.SV.W.0253.000000T0000Z-161130T0200Z/
OUACHITA LA-
749 PM CST TUE NOV 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHEASTERN OUACHITA PARISH...

AT 748 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR STERLINGTON...
OR NEAR SWARTZ...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...WEST MONROE...SWARTZ...STERLINGTON...FAIRBANKS...
PERRYVILLE...GUTHRIE AND DESHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3261 9193 3258 9192 3249 9214 3261 9218
      3268 9213 3269 9209 3272 9207 3269 9205
      3270 9204 3271 9204 3270 9202 3271 9197
      3268 9197 3266 9194 3267 9192 3266 9191
TIME...MOT...LOC 0148Z 238DEG 54KT 3264 9205 

HAIL...1.00IN
WIND...60MPH
 
$$

20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 5:09 PM CST, 2 hours 18 minutes earlier.

Area forecast discussion, Nov 29, 5:09 PM CST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
509 PM CST Tue Nov 29 2016

.AVIATION...
Scattered stg to svr tstms continuing across portion of north La,
mainly south of I-20 and Toledo bend area for the next couple of
hours before this convection begins to shift to the MS delta
region. KMLU will have vcnty tstm until around 30/01z, and lgt
showers may skirt the KSHV and KELD vcntys thru 30/00z. A brief
transition to mainly mid lvl cloud decks this eve, with most of
the area seeing VFR SKC by around 30/06z. Winds will shift to the
w-nw but will remain lgt overnight. These w-nw winds durg the day
Wed will increase to 10 kts with ocnl aftn gusts to near 20 kts,
diminishing by late aftn./VII/.

&&

.PREV DISCUSSION... /issued 342 PM CST Tue Nov 29 2016/

DISCUSSION...
..Severe storms are the focus in the near term...with damaging
winds, large hail and isolated tornadoes being the primary
threats...

A quasi-stationary ua low was noted across the Northern
Plains/western MN late this aftn, thus well north of the area.
Although there is a lack of an obvious upper level forcing mechanism
given the proximity of the aforementioned ua low, low-upper level
 CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and
veering vertical wind profiles are suggestive of storms becoming
severe with damaging severe wind gusts /58 mph or greater/, large
hail /quarter sized or larger/ and isolated tornadoes being the
main threats. In fact, several storms already have showed evidence
 of a mesoscyclone/rotation occurring in the low-mid levels
/mainly across portions of central, north central and northeast LA
 into south central AR/ but no tornado confirmation so far.

Current thinking is that as we head into the early evening hours,
the tornado threat will increase as the nocturnal low level jet
increases into the 30-40 kt range. Concurrently, a cold front
associated with a sfc low north of the region, will progress
southeast from eastern OK /where it currently is located/ to across
the Four-State by this evening. This cold front will usher in a
drier airmass as dewpoints were noted to be in the 20s and 30s
behind the front per 21Z metars. As such, convection will get
pushed to the east and southeast zones this evening, and hence
that is where the focus will shift for gusty winds, hail and
isolated tornadoes. Citizens are urged to remain vigilant and tune
in to the NOAA Weather Radio, our website at www.weather.gov/shv
or your favorite media outlet for up-to-date weather information.

Models suggest the convection will exit the region tonight /after
30/03Z/ with perhaps only some lingering precip across the far
southeast zones, as the cold front aids to stabilize the
environment. Thereafter, near zonal flow aloft and quieter wx will
take shape by mid-week. However, this will be short-lived as a
Pacific ua low is progged to dig south-southeast across CA to the
Baja by early weekend, resulting in southwest flow aloft
returning to the region. Several embedded disturbances ejecting
downstream from that parent ua low will move across the Four-
State Region. These disturbances combined with an upslope sfc
regime will promote the return for scattered to widespread showers
and thunderstorms commencing as early as Friday night through
early next week, once the parent low finally ejects east-northeast
to across the lower Mississippi Valley.

Temps will be around seasonal avg until the weekend where it drops
a few degrees below normal /50s/, due to a cool airmass settling
in across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  44  62  36  64 /  20  10   0   0
MLU  48  63  36  63 /  80  10   0   0
DEQ  36  58  28  63 /   0   0   0   0
TXK  40  58  34  61 /  10  10   0   0
ELD  41  60  32  61 /  30  10   0   0
TYR  41  62  37  65 /   0   0   0   0
GGG  43  62  34  64 /  10  10   0   0
LFK  44  65  35  66 /  20  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, Nov 29, 3:48 PM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST TUE NOV 29 2016

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-153-302200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP
EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG
AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE
THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ005-006-011>014-017>022-TXZ152-165>167-302200-
LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA-
SAN AUGUSTINE-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH
CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE
EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY
LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT
UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA
SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND
NATCHITOCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON
THROUGH POSSIBLY EARLY EVENING.

In the hours before

Local storm report, Nov 29, 5:47 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     3 NE DRY PRONG          31.61N  92.49W
11/29/2016                   GRANT              LA   LAW ENFORCEMENT

            TREES DOWN ALONG 123 NORTHEAST OF DRY PRONG

&&

EVENT NUMBER SHV1600705

25
Special weather statement, Nov 29, 6:06 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 PM CST TUE NOV 29 2016

LAZ004>006-300100-
LINCOLN LA-UNION LA-CLAIBORNE LA-
606 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...SOUTH CENTRAL
CLAIBORNE AND LINCOLN PARISHES UNTIL 700 PM CST...

AT 606 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCADIA...OR 9 MILES WEST OF GRAMBLING...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...FARMERVILLE...DUBACH...SIMSBORO...MARION...
VIENNA...DOWNSVILLE...D ARBONNE...SPENCER...MOUNT ZION...HAILE...
LINVILLE...BAYOU D ARBONNE LAKE...CECIL...SHILOH...UNIONVILLE AND
LITROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3247 9288 3258 9288 3258 9293 3264 9295
      3301 9219 3301 9207 3298 9208 3297 9207
      3297 9208 3292 9207 3287 9208 3284 9206
      3282 9207 3280 9205 3276 9206 3274 9205
TIME...MOT...LOC 0006Z 241DEG 46KT 3258 9287

20
Special weather statement, Nov 29, 6:21 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 PM CST TUE NOV 29 2016

LAZ014-300045-
OUACHITA LA-
621 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OUACHITA PARISH UNTIL 645
PM CST...

AT 621 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BROWNSVILLE-BAWCOM...MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...RICHWOOD...DREW...FAIRBANKS...MILLHAVEN...
CHENIERE...CADERVILLE...PINE GROVE AND LAPINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3249 9194 3245 9194 3232 9228 3246 9238
      3269 9197 3266 9194 3266 9193 3267 9192
      3266 9191 3264 9193 3262 9192 3260 9193
      3254 9192 3254 9191 3251 9190
TIME...MOT...LOC 0021Z 240DEG 46KT 3243 9226

20
Special weather statement, Nov 29, 6:59 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CST TUE NOV 29 2016

LAZ005-006-012>014-300145-
BIENVILLE LA-LINCOLN LA-OUACHITA LA-UNION LA-JACKSON LA-
659 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...SOUTHEASTERN
UNION...CENTRAL OUACHITA...EAST CENTRAL BIENVILLE AND SOUTHEASTERN
LINCOLN PARISHES UNTIL 745 PM CST...

AT 659 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JONESBORO...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...JONESBORO...SWARTZ...
BROWNSVILLE-BAWCOM...BROWNSVILLE-BAWCOMVILLE...STERLINGTON...
CHOUDRANT...HODGE...NORTH HODGE...EAST HODGE...QUITMAN...EROS...
DOWNSVILLE...DREW...HAILE...FOLKSVILLE AND LIBERTY HILL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3261 9193 3257 9192 3218 9280 3232 9292
      3291 9208 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9203
      3271 9197 3266 9194 3266 9191
TIME...MOT...LOC 0059Z 235DEG 44KT 3230 9279

20
Local storm report, Nov 29, 7:17 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             10 NW JENA              31.79N  92.25W
11/29/2016  E1.25 INCH       LA SALLE           LA   PUBLIC

            NEAR HIGHWAY 127 IN OLLA AT THE OLLA GROCERY

&&

EVENT NUMBER SHV1600706

25
Special weather statement, Nov 29, 7:23 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
723 PM CST TUE NOV 29 2016

LAZ013-018>022-300215-
CALDWELL LA-WINN LA-LA SALLE LA-NATCHITOCHES LA-GRANT LA-JACKSON LA-
723 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHWESTERN
CALDWELL...SOUTHEASTERN JACKSON...EAST CENTRAL NATCHITOCHES...NORTH
CENTRAL LA SALLE AND WINN PARISHES UNTIL 815 PM CST...

AT 723 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MONTGOMERY...OR 8 MILES SOUTHEAST OF NATCHITOCHES...MOVING NORTHEAST
AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...WINNFIELD...OLLA...MONTGOMERY...NATCHEZ...ATLANTA...
SIKES...SPAULDING...MELROSE...HUDSON...STANDARD...ST. MAURICE...
KELLY...JOYCE...BURLINGTON AND BERMUDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
AND NORTHWESTERN LOUISIANA.

LAT...LON 3154 9302 3166 9313 3220 9238 3196 9212
TIME...MOT...LOC 0123Z 234DEG 49KT 3166 9300

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 6:06 PM CSTSpecial Weather StatementSHVLincoln, Union54 min
Nov 29, 6:13 PM CSTTornado WarningSHVGrant, Natchitoches, Winn32 min
Nov 29, 6:21 PM CSTSpecial Weather StatementSHVOuachita24 min
Nov 29, 6:43 PM CSTTornado WarningSHVCaldwell, Grant, LaSalle, Winn47 min
Nov 29, 6:59 PM CSTSpecial Weather StatementSHVJackson, Ouachita46 min
Nov 29, 7:23 PM CSTSpecial Weather StatementSHVWinn52 min
Nov 29, 7:46 PM CSTSpecial Weather StatementSHVGrant, LaSalle44 min
Nov 29, 8:03 PM CSTSpecial Weather StatementSHVOuachita42 min
Nov 29, 8:33 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle57 min
Nov 29, 9:10 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle35 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.